Alert archive / New York / Flash Flood Warnings in 2020
Flash Flood Warning 14, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jul 10, 2020, 1:30 PM EDT for 5 counties in New York; 5 counties in New Jersey. It was in force for 4 hr. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2020, 1:30 PM EDT (17:30 UTC)
- Expired
- Jul 10, 2020, 5:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, New York County, NY, Queens County, NY, Richmond County, NY
The radar
The Philadelphia radar (KDIX), 84 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 1:50 PM EDT | FLASH FLOOD | 1 Ene Parkville, NY | ROAD CLOSED AT 18TH AVE INTO DITMAS DUE TO FLOODING |
| Jul 10, 1:50 PM EDT | FLASH FLOOD | 1 Nw Paerdegat, NY | FARRAGUT ROAD CLOSED DUE TO FLOODING EAST OF UTICA AVENUE BY KINGS HIGHWAY |
| Jul 10, 2:15 PM EDT | FLASH FLOOD | Tribeca, NY | BARCLAY ST IN MANHATTAN CLOSED DUE TO FLOODING BETWEEN WEST STREET AND GREENWICH STREET. |
| Jul 10, 2:45 PM EDT | FLASH FLOOD | 1 N Bay Ridge, NY | 3RD AVE NORTH OF 65TH ST NEAR BELK HWY CLOSED DUE TO FLOODING. |
| Jul 10, 3:30 PM EDT | FLASH FLOOD | 1 Wnw Hasbrouck Heights, NJ | PORTIONS OF WESTERN PASSAIC AVE IN WOOD RIDGE CLOSED DUE TO FLOODING. |
| Jul 10, 3:31 PM EDT | FLASH FLOOD | 1 Ne Communipaw, NJ | FLOODING UNDER A RAILROAD OVERPASS ON GROVE ST NEAR NEWARK ST. WATER UP TO THE CAR DOORS. |
| Jul 10, 3:55 PM EDT | FLASH FLOOD | 1 Ne Verona, NJ | HARPER TERRACE CLOSED DUE TO FLOODING IN VERONA, NJ |
| Jul 10, 3:55 PM EDT | FLASH FLOOD | East Newark, NJ | FLOODING ON NJ 21 AT CLAY ST AND MOUNT PLEASENT AVE IN NEWARK |
| Jul 10, 4:12 PM EDT | FLASH FLOOD | West View, NJ | RAMP CLOSED DUE TO FLOODING ON I-80 EAST BOUND AT EXIT 67 OR RIVER RD IN RIDGEFIELD PARK. |
| Jul 10, 4:14 PM EDT | FLASH FLOOD | 1 Wsw Union City, NJ | TONNELLE AVENUE NORTH OF SECAUCUS RD ALL LANES CLOSED BOTH DIRECTIONS DUE TO FLOODING. |
| Jul 10, 4:19 PM EDT | FLASH FLOOD | 1 Ese Costa Mobile Home, NJ | HIGH WATER RESCUE VEHICULES USED TO RESCUE TWO STRANDED MOTORISTS FROM FLOODING ON WEST PLEASANTVIEW AVE. |
| Jul 10, 4:20 PM EDT | FLASH FLOOD | Marion, NJ | ALL LANES CLOSED ON NJ 7 IN BOTH DIRECTION NEAR THE CHARLOTTE CIRCLE DUE TO FLOODING. |
| Jul 10, 4:56 PM EDT | FLASH FLOOD | 1 Wsw Richfield, NJ | FLOODING ACROSS NJ 3 WESTBOUND NEAR GROVE ST IN CLIFTON ALL LANES CLOSED. |
| Jul 10, 5:16 PM EDT | FLASH FLOOD | 1 E Beechhurst, NY | FLOODING ON THE THROGS NECK BRIDGE WITH ALL LANES CLOSED ON THE CROSS ISLAND PKWY RAMP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 531 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
715
WGUS51 KOKX 101730
FFWOKX
NJC003-013-017-031-039-NYC005-047-061-081-085-102030-
/O.NEW.KOKX.FF.W.0014.200710T1730Z-200710T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
130 PM EDT Fri Jul 10 2020
The National Weather Service in Upton NY has issued a
* Flash Flood Warning for...
Hudson County in northeastern New Jersey...
Eastern Passaic County in northeastern New Jersey...
Union County in northeastern New Jersey...
Southeastern Bergen County in northeastern New Jersey...
Essex County in northeastern New Jersey...
Queens County in southeastern New York...
Richmond County in southeastern New York...
Bronx County in southeastern New York...
Kings County in southeastern New York...
New York (Manhattan) County in southeastern New York...
* Until 430 PM EDT.
* At 128 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
New York, Newark, Jersey City, Elizabeth, Passaic, Bayonne,
Hoboken, Plainfield, Bloomfield, Hackensack, Linden, Summit,
Lyndhurst, Millburn and Rutherford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4050 7427 4060 7422 4060 7446 4067 7440
4067 7446 4077 7437 4091 7416 4092 7392
4085 7375 4082 7378 4077 7374 4065 7373
4062 7377 4058 7374 4053 7394 4057 7393
4056 7401 4060 7403 4052 7413 4050 7424
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
JM3 follow-up statements
483
WGUS71 KOKX 101859
FFSOKX
Flash Flood Statement
National Weather Service New York NY
259 PM EDT Fri Jul 10 2020
NJC003-013-017-031-039-NYC005-047-061-081-085-102030-
/O.CON.KOKX.FF.W.0014.000000T0000Z-200710T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hudson NJ-Passaic NJ-Union NJ-Bergen NJ-Essex NJ-Queens NY-
Richmond NY-Bronx NY-Kings NY-New York (Manhattan) NY-
259 PM EDT Fri Jul 10 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR
HUDSON...EASTERN PASSAIC...UNION...SOUTHEASTERN BERGEN...ESSEX...
QUEENS...RICHMOND...BRONX...KINGS AND NEW YORK (MANHATTAN)
COUNTIES...
At 257 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Radar estimates indicate between 1 and
2 inches of rain have fallen. Additional showers and thunderstorms
with rainfall rates of up to around 1 inch per hour will be moving
across before 430 PM. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
New York, Newark, Jersey City, Elizabeth, Passaic, Bayonne, Hoboken,
Plainfield, Bloomfield, Hackensack, Linden, Summit, Lyndhurst,
Millburn and Rutherford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4050 7427 4060 7422 4060 7446 4067 7440
4067 7446 4077 7437 4091 7416 4092 7392
4085 7375 4082 7378 4077 7374 4065 7373
4062 7377 4058 7374 4053 7394 4057 7393
4056 7401 4060 7403 4052 7413 4050 7424
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
JM164
WGUS51 KOKX 102024
FFWOKX
NJC003-013-017-031-039-NYC005-047-061-081-085-102130-
/O.EXT.KOKX.FF.W.0014.000000T0000Z-200710T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
424 PM EDT Fri Jul 10 2020
The National Weather Service in Upton NY has extended the
* Flash Flood Warning for...
Hudson County in northeastern New Jersey...
Eastern Passaic County in northeastern New Jersey...
Union County in northeastern New Jersey...
Southeastern Bergen County in northeastern New Jersey...
Essex County in northeastern New Jersey...
Queens County in southeastern New York...
Richmond County in southeastern New York...
Bronx County in southeastern New York...
Kings County in southeastern New York...
New York (Manhattan) County in southeastern New York...
* Until 530 PM EDT.
* At 422 PM EDT, Doppler radar indicated heavy rain falling across
the warned area. More rain showers are expected before 530 PM.
Between 1 and 2 inches of rain have fallen. There have been
reports of flash flooding.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
New York, Newark, Jersey City, Elizabeth, Passaic, Bayonne,
Hoboken, Plainfield, Bloomfield, Hackensack, Linden, Summit,
Lyndhurst, Millburn and Rutherford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4050 7427 4060 7422 4060 7446 4067 7440
4067 7446 4077 7437 4091 7416 4092 7392
4085 7375 4082 7378 4077 7374 4065 7373
4062 7377 4058 7374 4053 7394 4057 7393
4056 7401 4060 7403 4052 7413 4050 7424
FLASH FLOOD...RADAR INDICATED
$$
JM008
WGUS71 KOKX 102130
FFSOKX
Flash Flood Statement
National Weather Service New York NY
530 PM EDT Fri Jul 10 2020
NJC003-013-017-031-039-NYC005-047-061-081-085-102140-
/O.EXP.KOKX.FF.W.0014.000000T0000Z-200710T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hudson NJ-Passaic NJ-Union NJ-Bergen NJ-Essex NJ-Queens NY-
Richmond NY-Bronx NY-Kings NY-New York (Manhattan) NY-
530 PM EDT Fri Jul 10 2020
...THE FLASH FLOOD WARNING FOR HUDSON...EASTERN PASSAIC...UNION...
SOUTHEASTERN BERGEN...ESSEX...QUEENS...RICHMOND...BRONX...KINGS AND
NEW YORK (MANHATTAN) COUNTIES HAS EXPIRED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4050 7427 4060 7422 4060 7446 4067 7440
4067 7446 4077 7437 4091 7416 4092 7392
4085 7375 4082 7378 4077 7374 4065 7373
4062 7377 4058 7374 4053 7394 4057 7393
4056 7401 4060 7403 4052 7413 4050 7424
$$
JMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 11:30 AM EDT, 2 hours earlier.
Area forecast discussion, Jul 10, 11:30 AM EDT, 2 hours before
Area Forecast Discussion
National Weather Service New York NY
1130 AM EDT Fri Jul 10 2020
.SYNOPSIS...
Tropical Storm Fay will move northward along the Mid Atlantic
coast today before making landfall near New York City tonight
and continuing north into the Hudson Valley by Saturday morning.
A series of weak fronts will then cross the area through mid
week.
&&
.NEAR TERM /THROUGH TONIGHT/...
The fcst has been updated to incorporate the 15Z Hurricane
Center data. Biggest change was a decrease in winds and rain
across the twin forks and extreme ern CT. Tropical Storm Fay is
currently centered just east of the Delmarva Peninsula. Fay
will continue to move northward today, skirting the New Jersey
coast, before making landfall tonight in the New York City area
and continuing north into the Hudson Valley by early Saturday.
Please refer to the National Hurricane Center for the latest
track and forecast details for Tropical Storm Fay.
Rain will continue to spread nwd this aftn, with bands rotating
in from the ocean. With precipitable water values increasing to
2-2.5 inches and tall skinny CAPE, flash flooding will be
possible into this evening as the heaviest rain moves across
the area. The Flash Flood Watch remains in effect, and WPC
continues to include the entire forecast area in a slight risk
for excessive rainfall.
In addition to the flash flood potential, the Storm Prediction
Center has placed much of the area in a marginal risk for severe
weather, with a slight risk along the immediate coastline.
Increasing low level shear as Fay approaches will lead to the
potential for damaging winds and possibly a few tornadoes in any
thunderstorms that are able to develop.
In terms of winds, east to southeast flow will increase across
the area through this afternoon. The strongest winds are
expected late this afternoon into this evening as Fay tracks
over the area, with gusts up to around 50 mph possible. The
strongest gusts are expected across NYC, Long Island, and
coastal Connecticut. Winds will then diminish overnight as Fay
moves off to the north.
With plenty of cloud cover, temperatures will be noticeably
cooler than previous days, with highs only rising into the mid
to upper 70s. Temperatures will only fall a few degrees
overnight, with lows remaining in the low to mid 70s.
There is a high risk of rip currents today at Atlantic Ocean
beaches today.
&&
.SHORT TERM /SATURDAY/...
Tropical Storm Fay will quickly move north of the region
Saturday morning, with just a few lingering showers possible
early, primarily across interior southern Connecticut and the
Lower Hudson Valley. In its wake, an upper level trough will
approach Saturday afternoon, sparking a renewed potential for
showers and thunderstorms, primarily from NYC west. With the
airmass remaining moist, any thunderstorms that develop could
produce heavy rainfall.
Temperatures on Saturday will return to above normal, with
highs in the mid 80s to around 90. Combined with dew points in
the low to mid 70s, heat index values will rise into the mid to
upper 90s across much of the area.
A high risk of rip currents continues for Atlantic Ocean
beaches on Saturday.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
The mean trough axis will remain fairly stationary near the
region through early next week as it is reinforced by a series
of shortwaves rotating through Great Lakes into New England.
Decent agreement that by mid week this trough axis finally lifts
ne of the area, with heat ridging building into the area for
late week into the weekend.
This setup will have a deep S/SW flow across the region through
Tuesday, with a series of weak troughs moving through the
region. This will spell a very warm and humid pattern with
potential for scattered afternoon/evening thunderstorm activity
as shortwave energy rotates through with the surface troughs.
Timing/location/coverage/intensity of threat will be determined
by timing of shortwaves, which will have to be refined at
shorter lead time.
General agreement with the mean trough axis lifting northeast
of the region Wed, with building heights. If this plays out,
deep WSW flow will advect in the building heat across the
central US, with the hottest airmass of the season for late week
into the weekend. With the region lying on northern periphery
of this ridge and active westerlies across US/Canada border, and
potentially moderate to high instability to work with, an
occasional MCS or organized convective threat rolling through
the area is not out of the question during this period.
The high rip current risk will likely continue into early next
week.
&&
.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
***TROPICAL STORM CONDITIONS EXPECTED LATE TODAY INTO THIS
EVENING***
High impact event as Tropical Storm Fay tracks across or near
the region. Please refer to the National Hurricane Center for
the latest forecast track information.
Tropical storm conditions expected for the NYC metros after
about 20Z-21Z, with IFR in heavy rain and E winds 25-35 kt with
gusts 35-45 kt. These winds could be more squally in nature as
opposed to steady-state. Conds spread N to the remaining
terminals into this evening, with shifting winds as the center
of the tropical storm passes nearby.
Conds improving and winds diminishing overnight.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component fcsts,
can be found at: http:/weather.gov/zny/n90
KJFK TAF Comments: Strongest winds likely to be squally in
nature with the heavier rain bands. AMD likely to address
changes in storm track and intensity.
KLGA TAF Comments: Strongest winds likely to be squally in
nature with the heavier rain bands. AMD likely to address
changes in storm track and intensity.
KEWR TAF Comments: Strongest winds likely to be squally in
nature with the heavier rain bands. AMD likely to address
changes in storm track and intensity.
KTEB TAF Comments: Strongest winds likely to be squally in
nature with the heavier rain bands. AMD likely to address
changes in storm track and intensity.
KHPN TAF Comments: Strongest winds likely to be squally in
nature with the heavier rain bands. AMD likely to address
changes in storm track and intensity.
KISP TAF Comments: Strongest winds likely to be squally in
nature with the heavier rain bands. AMD likely to address
changes in storm track and intensity.
.OUTLOOK FOR 12Z SATURDAY THROUGH TUESDAY...
.Saturday...MVFR or lower cond likely in SHRA/TSRA, mostly in
the afternoon.
.Sunday and Monday...Continued chance mainly afternoon SHRA/TSRA,
with MVFR or lower cond possible.
.Tuesday...VFR.
&&
.MARINE...
Sub-SCA conditions this morning will quickly deteriorate as
Tropical Storm Fay moves northward toward the region. Gusts will
increase to around 25 kt by late morning, then 45-50 kt this
afternoon and evening before diminishing overnight as the
tropical system moves north. In addition, seas will build to
7-10 feet on the ocean.
After subsiding overnight, winds will generally remain below
SCA criteria this weekend into early next week, although seas
will remain elevated.
&&
.HYDROLOGY...
Rainfall amounts associated with Tropical Storm Fay will range
from 1-3 inches, with locally higher amounts possible in any
thunderstorms or heavier rain bands. Flash flooding is possible,
with smaller streams and rivers and urban, low lying poor
drainage areas most vulnerable.
Additional thunderstorms Saturday afternoon could result in
localized heavy rainfall and associated minor flooding of low
lying areas. Otherwise, no significant widespread rain expected
through Thursday.
&&
.TIDES/COASTAL FLOODING...
Potential for beach flooding and beach erosion, particularly
during the times of high tide Friday afternoon into Saturday
afternoon. Localized dune erosion is possible, but threat for
washovers is low.
In terms of coastal flooding, there is a low potential for
minor coastal flood impacts from combined surge and wave set-up.
This will ultimately be dependent on track and intensity of the
approaching low. Generally around 2ft of surge is needed to
reach minor flood thresholds, which is currently not shown in
any extratropical guidance, but a potential SE jet of 20-30kt
and long period se swells could result in some localized minor
flood impacts for vulnerable coastal locales of LI, Jamaica Bay
and lower NY/NJ harbor for the Fri Night high tidal cycle.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is undergoing
its final stages of testing, and is operating at full power.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through this evening for CTZ005>012.
Tropical Storm Warning for CTZ009>012.
NY...Flash Flood Watch through this evening for NYZ067>075-078>081-
176>179.
Tropical Storm Warning for NYZ071>075-078>081-176>179.
High Rip Current Risk through Saturday evening for NYZ075-080-
081-178-179.
High Surf Advisory until 9 PM EDT Saturday for NYZ075-080-081-
178-179.
NJ...Flash Flood Watch through this evening for NJZ002-004-006-
103>108.
Tropical Storm Warning for NJZ006-106-108.
MARINE...Tropical Storm Warning for ANZ330-335-338-340-345-350-353-355.
&&Hazardous weather outlook, Jul 10, 5:53 AM EDT, 7 hours 37 minutes before
Hazardous Weather Outlook National Weather Service New York NY 553 AM EDT Fri Jul 10 2020 CTZ005>008-NJZ002-004-103>105-107-NYZ067>070-111000- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Western Passaic-Eastern Passaic-Western Bergen- Eastern Bergen-Western Essex-Western Union-Orange-Putnam-Rockland- Northern Westchester- 553 AM EDT Fri Jul 10 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ009>012-NJZ006-106-108-NYZ071>074-078-079-176-177-111000- Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Hudson-Eastern Essex-Eastern Union- Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Northwestern Suffolk-Northeastern Suffolk- Northern Queens-Northern Nassau- 553 AM EDT Fri Jul 10 2020 ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ075-080-081-178-179-111000- Kings (Brooklyn)-Southwestern Suffolk-Southeastern Suffolk- Southern Queens-Southern Nassau- 553 AM EDT Fri Jul 10 2020 ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH SATURDAY EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EDT SATURDAY... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. High Rip Current Risk. Flash Flood Watch. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. High Rip Current Risk. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-111000- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 553 AM EDT Fri Jul 10 2020 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:35 PM EDT | High Surf Advisory | OKX | Kings, Nassau, Queens, Suffolk | 48 hr |
| Jul 9, 10:33 PM EDT | Coastal Flood Statement | OKX | Richmond, Suffolk, Westchester | 29 hr |
| Jul 10, 1:11 PM EDT | Areal Flood Advisory | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 1 more | 3 hr |
| Jul 10, 3:23 PM EDT | Flash Flood Warning | OKX | Nassau, Queens | 82 min |
| Jul 10, 4:17 PM EDT | Areal Flood Advisory | OKX | Orange, Rockland, Westchester | 3 hr |
Nearby
Flash Flood Warnings in New York, 2020Flash Flood Warnings in New Jersey, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.